# SDR CA991004056

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bracket
- Part number: 76770
- Condition: Cracked
- Location: Rear Engine
- Part time: 625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET IMPROPERLY INSTALLED.
